| Model Number |
RBYLP0310 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the returned ruby coil lp could not confirm the reported complaint due to the returned damage.Evaluation revealed that the pusher assembly mid-joint was retracted proximal to the introducer sheath friction lock, and the introducer sheath was kinked.Based on the reported complaint, this damage was incidental.During the functional test, the resistance was encountered while attempting to advance the pusher assembly mid-joint through the introducer sheath friction lock and the pusher assembly was kinked by the penumbra investigator, and no further functional testing was performed.Penumbra products are visually inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil lps.During the procedure, a ruby coil lp would not advance in the lantern, and the physician experienced resistance.Therefore, the ruby coil lp was removed.The procedure was completed using a new ruby coil lp and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section was incorrectly reported on the follow-up #01 mfr report and is being corrected on this follow-up #02 mfr report: 1.Section h.Box 6.Conclusions code 1.Section h box 6 (4316): the investigation findings do not lead to a clear conclusion about the root cause of the reported complaint due to the damage during the device investigation.H3 other text : placeholder.